BOUNDARY VALUE PROBLEMS FOR DEGENERATE ELLIPTIC EQUATIONS AND SYSTEMS
Artikel i vetenskaplig tidskrift, 2015

We study boundary value problems for degenerate elliptic equations and systems with square integrable boundary data. We can allow for degeneracies in the form of an A(2) weight. We obtain representations and boundary traces for solutions in appropriate classes, perturbation results for solvability and solvability in some situations. The technology of earlier works of the first two authors can be adapted to the weighted setting once the needed quadratic estimate is established and we even improve some results in the unweighted setting. The proof of this quadratic estimate does not follow from earlier results on the topic and is the core of the article.

Författare

P. Auscher

Andreas Rosén

Göteborgs universitet

Chalmers, Matematiska vetenskaper

D. Rule

Annales Scientifiques de lEcole Normale Superieure

0012-9593 (ISSN)

Vol. 48 4 951-1000

Ämneskategorier

Matematik